# SDR MTNA20170710001

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 36,732 hours, 36,156 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51226051
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON APPROACH, THE NR 2 ENGINE FIRE WARNING ANNUNCIATED. DECLARED AN EMERGENCY, BUT TOOK NO FURTHER ACTIONS UNTIL LANDING. THE AIRCRAFT LADED WITHOUT INCIDENT. AFTER LANDING, THE FIRE WARNING EXTINGUISHED. AS A PRECAUTION, THE CREW RAN THE QRH ON GROUND ENGINE FIRE CHECKLIST AND SHUT THE AIRCRAFT DOWN ON THE RUNWAY.  THE NR 2 ENGINE WAS INSPECTED WITH NO EVIDENCE OF FIRE. THE AIRCRAFT WAS TAXIED TO THE GATE VIA THE NR 1 ENGINE. THE FIRE LOOP WAS REPLACED, THE SUBSEQUENT OPERATIONAL CHECK WAS GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
